I have PKD with too many cyst to count a very large one and numerous over 4 cms I have aches with a burning sensation is this normal?

I have a heart condition too and was prescribed clopidogrel which caused me major problems by filling the cysts with blood 6 weeks after starting it. could this of made things worse? I am not given much info I'm not sure the medical staff are used to dealing with this problem

5 Replies

oldestnewest
  • I wrote a book about my polycystic kidneys. aches come with the territory. do u mean u burn when u pee?

    clopidogrel is an anti coagulant- it thins the blood so bleeding likely

    however cysts bleed often anyway. eg you are knocked. get an infection etc.

    I have heart condition.

    I had a stroke and prescribed clopidogrel which caused internal bleeding - needed transfusions - so was moved from an anti coagulant to anti thrombotic.

    You might be less prone to internal bleeding as I am as i got weak stomach and take drugs to help me.

  • Hi kernomatt

    I am sorry to hear of your problems, it has obviously been a very worrying time for you. I hope my info will be helpful to you.I also have PKD, with many large cysts in both kidneys and liver. I have struggled with aching and burning pain around my right side for many years. All due to the size of the cysts causing pressure on organs and nerves. I have had cysts aspirated with varied results. My renal specialist referred me to a pain control specialist over a year ago and he suggested lignocaine patches to place over the area of pain/burning and this has really helped me. If they didn't work the next step was to be botox injection to the area of pain and or a nerve block. Best wishes Christine

  • hi cmcginily thank you for reply, it has gone from nothing at all to a more continuous ache now, burning sensation passed after a few days. I work in the building trade so any advice on managing symptoms greatfully recieved

  • Hi , I have pkd too , the aches are par for the course , the burning part I don't understand unless you have gained a uti , get your gp to test for that can usually be identified from a urine or blood sample if you no longer pass urine .

  • hi thanks for reply its not when I pee, it was around kidney area and rising up my back. it passed after a few days, I had never had problems prior to being on clopidogrel, I am allowed to come off it now but was wandering whether to continue until the year is up, I was told to be on it for 12 months.

You may also like...